# SDR NACA20060030

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 067
- Aircraft time: 26,168 hours, 25,453 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: S54310252200
- Condition: Gouged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT O/B NACELLE REBATE PNL IS CHAFFED.  CLEANED DAMAGED AREA.  FOUND GOUGE LWR FWD CORNER .046' DEEP MAX AND CHAFFING .015 DEEP MAX. ORIG THICKNESS OF PART IS .079" PER SRM 54-31-61 FIG 101.  MAX ALLOWABLE DAMAGE PER ATR 42 SRM 51-10-10 TBL NR 1 IS .004, FOUND DAMAGE BEYOND ALLOWABLE LIMITS REMOVED RT O/B REBATE PNL IAW ATR 42 SRM 54-31-61 FIG 101. MADE NEW REBATE PNL P/B S54310252200 USING 2024-0 .080".  PNL SENT FOR HEAT TREAT TO 2024-T42 IAW ATR 42 SRM 51-23-01 PGS 18-19 REV76.  ALODINED IAW ATR 42 SRM 51-21-17 REV 76.  PRIMED IAW ATR 42 SRM 51-21-28 REV 76.  INSTALLED RT O/B REBATE PNL IAW ATR 42 SRM 54-31-61 FIG 101 IT NR 5 REV 76, ATR 42 SRM 51-25-01 REV 76, AND 51-25-04 REV 76.  PRIMED AND TOP COATED REPA
